Format
Sort by

Send to

Choose Destination

Search results

Items: 3

1.

Tourette syndrome associated with attention deficit hyperactivity disorder: The impact of tics and psychopharmacological treatment options.

Oluwabusi OO, Parke S, Ambrosini PJ.

World J Clin Pediatr. 2016 Feb 8;5(1):128-35. doi: 10.5409/wjcp.v5.i1.128. eCollection 2016 Feb 8.

2.

Prazosin treatment of nightmares and sleep disturbances associated with posttraumatic stress disorder: two adolescent cases.

Oluwabusi OO, Sedky K, Bennett DS.

J Child Adolesc Psychopharmacol. 2012 Oct;22(5):399-402. doi: 10.1089/cap.2012.0035. No abstract available.

PMID:
23083029
3.

Synthetic cannabinoid-induced psychosis: two adolescent cases.

Oluwabusi OO, Lobach L, Akhtar U, Youngman B, Ambrosini PJ.

J Child Adolesc Psychopharmacol. 2012 Oct;22(5):393-5. doi: 10.1089/cap.2012.0004. No abstract available.

PMID:
23083027

Supplemental Content

Loading ...
Support Center